Rational K-matrices and representations of twisted Yangians

Research output: Contribution to journalArticlepeer-review


We describe the twisted Yangians Y(g, h) which arise as boundary remnants of Yangians Y(g) in 1 + 1D integrable field theories. We describe and extend our recent construction of the intertwiners of their representations (the rational boundary S- or 'K'-matrices) and perform a case-by-case analysis for all pairs (g, h), giving the h-decomposition of Y(g, h)-representations where possible.
Original languageEnglish
Pages (from-to)7865-7876
Number of pages11
JournalJournal of Physics A: Mathematical and General
Issue number37
Publication statusPublished - Sept 2002

Cite this